# SDR IPXA2015051489066

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 49,690 hours, 16,073 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR MAINTENANCE VISIT NR 6772,  FOUND A DENT AT BS 433 , NEAR S24L ON BULK CARGO DOOR OUTER SKIN.   EVALUATED DAMAGE IAW SRM 52-30-01-1A-1 REV 62.00.
